Vaginal Discomfort

Hi, I have been on the birth control pill, Tri-lo sprintec, for six or seven months now without any problems. But on last months pill pack I took 3 of the placebo pills and I tried to delay my period so I started a new pack instead of finishing the placebo pills. I figured it would not work since I already started the placebo pills and my period was due in a week but I was going on vacation and wanted to try to delay it anyways. But it did not work and my period was on time, it started on August 2nd and it ended on August 7th, I noticed it was lighter than usual and on top of my period I also had a brown discharge. When my period ended the brown discharge continued, it lasted for 4 days and before it even ended I began having very light bleeding mixed with a lot of thick clear discharge that lasted for 2-3 days. My actual period ended 7 days ago but for the past 3-4 days I have been having some breast tenderness, lower back pain that switches from my left to right side, lower abdominal pain that is switching from my left to right side, nausea, and a very light cramping and bloated feeling very low in my abdomen that I have never felt before. The birth control I am on stops me from ovulating but I missed quite a few days the past couple months, when I miss day I just take the pill the next day with my other pill. Sorry this is a lot of information but what I’m asking is, is it possible I could be pregnant? Even though I’m on the pill and my period ended only seven days ago? I’m pretty sure that’s impossible but all these symptoms have me a little worried.

Yes, you are correct it is unlikely that you are pregnant and most likely the way you are taking the pills is causing irregular cycles. The only way to be sure you are not pregnant is to take a pregnancy test. 

Also it sounds like it is difficult for you to take the pills regularly which is true for many women.  You may want to consider a better method of birthcontrol that you don't have to remember to take every day and may also  stop your periods.  

Please schedule an appointment with your primary care provider or at Corner Health Center if your symptoms continue and to look at other forms of birth control.

My vagina has been itching lately and the discharge is sticky and it seems that I have a yeast infection. I’m too scared to tell my mom and I was just thinking about buying a cream from the store to cure it but should I get a doctors input before. I really don’t want to go to the doctors because then I would have to tell my mom.

You should see a health care provider before starting treatment.   In the state of michigan you do not need a parents consent to see a health care provider for a sexual health problem. (That includes yeast infections.)  Sometimes it is easier to talk it over with our mom's than we think it will be. 

You can call Corner Health to schedule an appointment. 

I just lost my virginity yesterday and I bled A LOT during sex it wasn't really painful there was just a lot of blood. I've only had some light spotting since. I know it's normal to bleed your first time it just seemed like a lot of blood. Should I be worried? And will I bleed again the second time?

It is normal to have bleeding when someone loses their virginity.  If the bleeding continues and it is not a normal period you should talk to your primary health care provider.  

You may have some bleeding the next time you have sex.  

If you have questions about &/or need contraception (birth control) please schedule an appointment at Corner health or with your health care provider 

Im 16 years old and I’ve had only sexual relations with one person . But I have this problem, for some reason I have a vaginal odor and I can’t seem to get rid of it. I’ve tried different natural products but nothing seems to work . I’ve washed myself with unscented soaps down there. But nothing seems to work . And even before I had sex, I knew Something was up with the way my vagina smelled. Please help, this problem is embarrassing and i don’t know what else to do or who to go to

There are different reasons for vaginal odors.

Please schedule an appointment to be seen at Corner Health or with your health care provider. 

Hello, I am 18. From a few months ago, my vaginal odor has been sweet-smelling. I did not think much of this until my vaginal discharge started changing from clear/whitish and thick to whitish/yellowish and stringy (a month ago). Upon googling, I realised this could be a yeast infection, which corresponded to another symptom I had: vaginal itching (for an unknown duration). I was relatively sure I had a yeast infection, so I went to a Pharmacy and described my symptoms. The pharmacist instructed me to take a single dose of fluconazole, after which (the next day) my vaginal discharge was clear and I did not notice any vaginal odor. A week after, the vaginal itching stopped. But, a few weeks later (now), I find that the sweet smell has returned and my vaginal discharge is now whitish/yellow (though not stringy). What could be the reasons why? I have never been sexually active so it cannot be a sexually transmitted disease. Please help me figure out my next course of action, is it possible that changes have occurred and this is in line with a normal vagina (a sweet smell)? Many websites suggest visiting a doctor but that is not feasible for me.

What you describe does sound like a yeast infection.  It would be best to come to Corner Health for further evaluation.

You may need a longer treatment and it is always important to see if there is any health reason you may be getting a yeast infection.

I had symptoms of a yeast infection, I bought an over the counter cream and used it as followed for 3 consecutive nights, after that everything seemed normal, but I still felt like swollen, a week or so has passed, also I had my period during those consecutive days and only one time used a tampon because I was afraid the infection could come back, and I have no symptoms or anything, should I go to the gyno?

If you are having continued symptoms it is a good idea to see you primary care provider or you can schedule an appointment at Corner Health Center. 

I had a vaginal infection, a week or more ago, if I want to have sex, is it safe or what precautions should I have I'm afraid that it would smell or that I can infect my bf, it was only a itchy vaginal infection, I used a cream for 3 nights as my doctor prescribed but I not sure its safe to have sex yet

Yeast is not transmitted sexually so your bf will not get it.  Sometimes sex is uncomfortable because of a yeast infection and that may be a reason to not have sex but if you are not experiencing any discomfort it is ok to have sex.

Im having a weird discharge and it comes out a lot frequently. First it was thick and clumpy which happens before I start my period. But it started getting very watery and yellowish and come out a lot. I can feel it when moving around. I thought it would go away after my period but it’s still here. The last time I had sex was 2 weeks ago and a condom was used. I’m scared I have a std or something. I just want this discharge to go away.

An increase or change in vaginal discharge can be caused by different things including stis.  Please schedule an appointment with your PCP or at Corner health center to get it checked.  

hi there. I've had rough sex with my boyfriend 5 nights ago and its sore to urinate. The skin surrounding my vagina have a red and yellow/white patch on them. Its like a sore, I've had it two or three times before and it usually goes away and doesn't happen all the time me and my partner have sex. Please what is going on?

Hi

It is difficult to know without an examination.  Please schedule to come to Corner Heath or see your doctor.

It is best to evaluate while you have the sore.

Lately, even after I shower right before sex, my vagina will have a fishy odor following the act. Or my bf and I will have sex and go to bed, and the next day, it smells so fishy down there. Is this me? Or him? Or the combination of us both? How do I prevent it?

The symptoms you describe suggest you may have bacterial vaginosis.  This is an imbalance of the vaginal fluids.  Please schedule an appointment to check it out and receive treatment as well as learn ways to prevent it in the future. 


Phone: 734.484.3600 | Fax: 734.484.3100
Alternative and MIHP Fax: 734.829.0137

47 N. Huron Street, Ypsilanti, Michigan 48197 | Map »